A manifestly gauge-invariant hamiltonian formulation of classical electrodynamics including magnetic monopoles
D.W. Schlitt
Physica A: Statistical Mechanics and its Applications, 1978, vol. 91, issue 1, 133-138
Abstract:
The formulation of classical electrodynamics of Balescu and Poulain [Physica 76 (1974) 421] is extended to include magnetic monopoles. It is found that this can be done consistently if we assume a magnetic charge and an electric charge never occupu the same space time point.
Date: 1978
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178900638
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:91:y:1978:i:1:p:133-138
DOI: 10.1016/0378-4371(78)90063-8
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().